Monday, July 8, 2013

CYTOTEC TAKES ANOTHER LIFE




Cytotec (Misoprostol) is an ulcer drug being used off-label by the medical system to induce labor -- despite the fact the warning label says the drug is not safe to be used with pregnant women. Cytotec causes uterine rupture and amniotic fluid embolism, both of which can, and often do, lead to death. Thousands of women and babies have died as a result of this drug and medical system is responsible for all the deaths. The doctors, midwives and/or nurses and other medical staff involved in the use of this drug ought to be charged with murder.

Source Article:
Woman died after ruptured uterus treated as labour
http://www.independent.ie/irish-news/courts/woman-died-after-ruptured-uterus-treated-as-labour-29399427.html


"DOCTORS treating a woman who died after being induced to deliver a stillborn baby assumed she was suffering normal labour pains when in fact her uterus had ruptured.

They did not discover that 32-year-old Nigerian-born Bimbo Onanuga's uterus had ruptured until an emergency caesarean section was carried out after she went into cardiac arrest at the Rotunda Hospital on March 4, 2010.

Despite the emergency procedure, the young mother of one, from Finglas in Dublin, suffered massive internal bleeding and died later that night.

An inquest into her death at Dublin Coroner's Court previously heard that she was 30 weeks' pregnant when doctors at the Rotunda confirmed the absence of a foetal heartbeat.

Medically induced labour was commenced and she was discharged.

Ms Onanuga returned to the hospital two days later complaining of abdominal pain. This was considered normal. The following morning, she was given her first dose of misoprostol, an ulcer medication commonly used for labour induction.

The court heard that there are licensing issues with misoprostol's use in inducing labour but it is widely employed for this purpose by obstetricians in Ireland.

At the resumption of the inquest yesterday, Dr Louise Fay, assistant master at the Rotunda at the time, said she examined Ms Onanuga at about 2.30pm at the request of a midwife. Labour had not yet been established and she recommended gas for Ms Onanuga's pain, she said.

She also noted that some of the misoprostol administered to Ms Onanuga that morning had not fully dissolved; however, she said, this was not an issue of concern.

When questioned about Ms Onanuga's pain by barrister for the family Dr Ciaran Craven, Dr Fay said it was consistent with an induced labour.

PAINFUL

"The induction process can start uterine activity, which can be quite painful," she said.

When midwives raised the alarm after Ms Onanuga's sudden collapse 40 minutes later, Dr Fay carried out the emergency c-section. On opening the abdominal cavity, she discovered a uterine rupture with "massive" internal bleeding.

Consultant anaesthetist Dr John Loughrey said that bleeding following a rupture of the uterus in a pregnant woman could be very rapid at up to two litres per minute. The extensive haemorrhaging affected Ms Onanuga's blood clotting, causing further difficulties.

The inquest, which was attended by Ms Onanuga's partner Abiola Adesina, was adjourned for further hearing on November 5."